# SDR REXA2024012200107

- Difficulty date: January 10, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 20,776 hours, 15,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR IS OUT.    REMOVED AND REPLACED EMERGENCY LIGHT BULB AFT OF SERVICE DOOR IAW CRJ  900 AMM 33-51-15. P/N OFF/ON 8GA411060-06. OPS CHECK GOOD.
